Alert archive / Wisconsin / Gale Warnings in 2024

Gale Warning 7, NWS Green Bay, WI

April 11, 2024

NWS Green Bay, WI issued this gale warning at Apr 11, 2024, 5:03 AM CDT. It took effect at Apr 12, 2024, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2024, 5:03 AM CDT (10:03 UTC)
In effect from
Apr 12, 2024, 7:00 AM CDT
Expired
Apr 12, 2024, 7:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

192 
WHUS73 KGRB 111003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
503 AM CDT Thu Apr 11 2024

LMZ521-541-111815-
/O.EXT.KGRB.SC.Y.0029.240412T0600Z-240412T1200Z/
/O.NEW.KGRB.GL.W.0007.240412T1200Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
503 AM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kts and waves 1 to 4 ft expected. For the
  Gale Warning, northwest winds 15 to 25 kts with gusts up to 35 
  kts and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT 
  Friday. For the Gale Warning, from 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-111815-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
503 AM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kts and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...From 1 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
926 
WHUS73 KGRB 111450
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
950 AM CDT Thu Apr 11 2024

LMZ521-541-112300-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240412T1200Z/
/O.CON.KGRB.GL.W.0007.240412T1200Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
950 AM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 30 kt and waves 1 to 4 ft expected. For 
  the Gale Warning, northwest winds 15 to 25 kt with gusts up to 
  35 kt and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT 
  Friday. For the Gale Warning, from 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-112300-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
950 AM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...From 1 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
704 
WHUS73 KGRB 112102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
402 PM CDT Thu Apr 11 2024

LMZ521-541-120515-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240412T1200Z/
/O.CON.KGRB.GL.W.0007.240412T1200Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
402 PM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20 
  kt with gusts up to 30 kt and waves 1 to 3 ft expected. For 
  the Gale Warning, northwest winds 15 to 25 kt with gusts up to 
  35 kt and waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT 
  Friday. For the Gale Warning, from 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-120515-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
402 PM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...From 1 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
351 
WHUS73 KGRB 120222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
922 PM CDT Thu Apr 11 2024

LMZ521-541-121030-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240412T1200Z/
/O.CON.KGRB.GL.W.0007.240412T1200Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
922 PM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20 
  kt with gusts up to 30 kt and waves 1 to 3 ft expected. For 
  the Gale Warning, northwest winds 15 to 25 kt with gusts up to 
  35 kt and waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT 
  Friday. For the Gale Warning, from 7 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-121030-
/O.CON.KGRB.SC.Y.0029.240412T0600Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
922 PM CDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...From 1 AM to 7 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
447 
WHUS73 KGRB 121004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
504 AM CDT Fri Apr 12 2024

LMZ521-541-121815-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-240412T1200Z/
/O.CON.KGRB.GL.W.0007.240412T1200Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
504 AM CDT Fri Apr 12 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 15 
  kts with gusts up to 25 kt and waves 1 to 3 ft. For the Gale 
  Warning, northwest winds 15 to 20 kts with gusts up to 35 kt 
  and waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 7 AM CDT this 
  morning. For the Gale Warning, until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-121815-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
504 AM CDT Fri Apr 12 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kts with gusts up to 30 kts and
  waves 1 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
706 
WHUS73 KGRB 121506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1006 AM CDT Fri Apr 12 2024

LMZ521-541-122315-
/O.CON.KGRB.GL.W.0007.000000T0000Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1006 AM CDT Fri Apr 12 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and 
  waves 2 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 7 AM CDT this 
  morning. For the Gale Warning, until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-122315-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1006 AM CDT Fri Apr 12 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
999 
WHUS73 KGRB 122126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
426 PM CDT Fri Apr 12 2024

LMZ521-541-130000-
/O.CON.KGRB.GL.W.0007.000000T0000Z-240413T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
426 PM CDT Fri Apr 12 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and 
  waves 2 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-542-543-130000-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-240413T0000Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
426 PM CDT Fri Apr 12 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and
  waves 1 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan, and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 11, 4:17 AM CDT, 46 minutes earlier. Its key messages:

  • There is a chance of thunderstorms in central and northcentral Wisconsin this afternoon and evening. Severe storms are not expected.
  • There is a chance of thunderstorms Saturday night and at times early next week. Severe weather looks unlikely.
Area forecast discussion, Apr 11, 4:17 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
417 AM CDT Thu Apr 11 2024

Forecast discussion for routine morning forecast issuance

.KEY MESSAGES...

- There is a chance of thunderstorms in central and northcentral
  Wisconsin this afternoon and evening. Severe storms are not
  expected.

- There is a chance of thunderstorms Saturday night and at times
  early next week. Severe weather looks unlikely.

&&

.DISCUSSION...
Issued at 417 AM CDT Thu Apr 11 2024

Short Term...Today...Tonight...and Friday

The potential for significant rain and very strong
winds has diminished, as any phasing between the northern and
southern stream shortwaves is forecast further east than it was
the last couple of days.

An upper trough moving into northwest Wisconsin will produce
showers over central and northcentral Wisconsin through early
evening. A few thunderstorms are possible in the afternoon and
early evening. The showers will drift into northeast and east
central Wisconsin during the late afternoon and nighttime hours.

Meanwhile, the left exit region of a strong upper jet will produce
an intensifying cyclone that will move from western Kentucky to
northwest Ohio today through this evening. This is at least 100
miles east of most model forecasts yesterday. So it will not be
close enough to bring much rain to the lakeshore and Fox Valley.
The strong gradient will be close enough to bring gusty northwest
winds late tonight and Friday.

Long Term...Friday Night Through Wednesday

The focus of the extended period now shifts over to temperatures
and precipitation chances for the weekend. Additional unsettled
weather will be possible next week as well.

The weekend...
Surface ridging will keep skies clear overnight Friday night into
Saturday morning. Increasing warm air advection through the mid-
levels during the day will bring back some scattered cloud cover
by the afternoon, as well as high temps into the 60s. Saturday
evening will be the next chance for some scattered precipitation
in the area. Models hint at a weak LLJ pointed into central to
east- central Wisconsin, followed shortly after by a round cold
air advection at 850mb. The resulting relatively broad mid-level
convergence will likely support at least a few scattered showers
in the region. Lingering weak instability and mid-level lapse
rates around 6 to 6.5 C/km will also support a rumble of thunder
or two. All that said, kept pops around 30 to 35% as any
precipitation will be fairly scattered, and largely dependent on
the convergence in the mid-levels being sufficient to trigger
convection.

High temperatures for Sunday remain in question. If precipitation
forms Saturday night and cold air advection rolls through around
850mb, high temperatures may need to be lowered again from the
middle 70s, especially as surface winds shift back towards the
northwest during the day. The cooler guidance would instead bring
highs into the 60s for most of the area. Lowered highs a degree or
two for now.

Rest of the forecast...
General ensemble guidance suggests the overall pattern developing
another large upper trough over western CONUS early next week.
The trough then traverses the Central Plains sometime in the
middle of the week, potentially bringing the next round of active
weather to the region. Timing and details remain fairly variable
at this time, but suffice to say, expect unsettled weather to
continue.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 1049 PM CDT Wed Apr 10 2024

VFR conditions remain expected for the rest of the
night as a weak cold front and associated upper trough move east
across the northern Mississippi Valley. Scattered showers
are lingering over western WI, and a few showers may move into
central WI after midnight but end before 12z. Large dewpoint
depressions will keep cloud bases relatively high.

As the front stalls over central and north-central Wisconsin on
Thursday, showers are expected to increase in coverage once again
by midday and peak in coverage during the 20-24z timeframe.
Isolated thunderstorms are possible over central and north-central
WI, but low probabilities of the taf sites being impacted
preclude from adding to the forecast.

A large synoptic system will be passing over the Lower Peninsula
on Thursday afternoon and Thursday night. The western edge of this
precip will likely graze the Fox Valley and lakeshore, mainly
after 00z Fri.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....RDM/Uhlmann
AVIATION.......MPC
Hazardous weather outlook, Apr 11, 3:50 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
350 AM CDT Thu Apr 11 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
350 AM CDT Thu Apr 11 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms in central and northcentral
Wisconsin this afternoon through early evening. Severe storms
are not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms Saturday night, at at times
early next week. Severe storms are unlikely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-120900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
350 AM CDT Thu Apr 11 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gusty northwest winds may be a hazard to small craft late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty northwest winds will create hazardous conditions for small
craft Friday. In addition, a Gale Warning is in effect for the
lake and bay north of Sturgeon Bay Friday.

RDM/Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:42 PM CDTSpecial Weather StatementGRBLincoln, Wood63 min

Nearby

Gale Warnings in Wisconsin, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.